Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Having tight, painful left side of the chest, difficulty breathing, difficulty sleeping, snoring, excessive yawning. Taking pills. What do you think is causing these symptoms?

Good morning,
A student of mine has the following symptoms on almost a daily basis; tight, painful left side of the chest, difficulty breathing, difficulty sleeping, snoring, excessive yawning. She takes birth control pills, abilify, anti-depressant, and 2 inhalers (albuterol and quavar). What do you think is causing her symptoms. She has been to the ER frequently but there are still no answers.

Thank you for your help!
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Thanks for writing to Health Care magic
Possibly she is having obstructive sleep apnoea syndrome. Airway obstruction due to several causes results in difficulty breathing, snoring and disturbed non-refreshing sleep. Obesity is an important cause for the problem.Exacerbation of an obstructive airway disease like bronchial asthma and COPD can also present in a similar way. Congestive heart disease can also rarely present with similar symptoms. As her sleep is not refreshing due to obstruction in the airway she gets yawning in the day time. (day time sleepiness) The symptoms can also sometimes be due to nocturnal reflex with aspiration leading to difficulty breathing. In view of left sided chest pain and other distressing symptoms it is better she consults a physician at the earleist to rule out the various causes.
Hope this helps u
Thanks and regards
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor